Review: could Caffeine cause Supraventricular tachycardia (Paroxysmal supraventricular tachycardia)?
Summary: there is no Supraventricular tachycardia reported by people who take Caffeine yet.
We study 101 people who have side effects while taking Caffeine from FDA and social media. Find out below who they are, when they have Supraventricular tachycardia and more.
You are not alone: join a mobile support group for people who take Caffeine and have Supraventricular tachycardia >>>
Caffeine has active ingredients of caffeine. It is often used in fatigue. (latest outcomes from 209 Caffeine users)
Supraventricular tachycardia (rapid heart rhythm originating at or above the atrioventricular node) has been reported by people with osteoporosis, high blood pressure, depression, multiple myeloma, pain. (latest reports from 7,778 Supraventricular tachycardia patients)
On Feb, 5, 2015: No report is found
Do you have Supraventricular Tachycardia while taking Caffeine?
You are not alone! Join a mobile support group:
- support group for people who take Caffeine
- support group for people who have Supraventricular Tachycardia
Drugs in real world that are associated with:
Could your condition cause:
Can you answer these questions (Ask a question):
- How to taper off suboxone
I'm trying to taper off suboxone and want to understand each withdraw step.
- I'm having leg/ankle swelling and also my right arm is swollen. it has all started since i have been on verapamil for the last year.
I have been on verapamil for about a year now, and I've started to notice some changes that worry me. For instance: swelling in both legs, ankles, and right arm. Also my right arm appears blotchy. I wake up gasping for air sometimes and urinate alot at night time (I'm thinking that I may have sleep apena). The verapamil is supposed to slow my heart rate down (SVT) but sometimes it speeds it up. I have been increasingly out of breath and find it hard to do simple things (like climb stairs).
- Can i take celexa if i have svt
Can i take celexa if i have svt, or what antidepressent medication its safe with my condition.
- I had heart palpitations last night 3 really quick beats then went back to normal, anyone have same symptoms (1 answer)
27 years old had my first heart palpitation last night freaked me out I am a heavy smoker (I know I should quit) I drink lots of caffeine Mnt Dew and Monster Energy Drinks was curious if anyone else had these same things when consuming 600+mg of caffeine in a day
- Causes of enlarged spleen?
22 yo pt. History positive for diverticulosus with one bout of diverticulitis, svt and slight arrhythmia, IBS, peptic ulcers, bipolar disorder type 2, and morbid obesity.
Pt. Had a scan done at the end of May to r/o diverticulitis. Scan revealed splenomegaly.
Pt. Complains of fatigue, loss of appetite, low grade fevers(with no obvious causes), and states that she has seen an increase of moles on her skin.
What should pt. Be concerned about/speak with her internist about? Any ideas?
More questions for: Caffeine, Supraventricular tachycardia
You may be interested at these reviews (Write a review):
- Bystolic for treatment of psvt
To my frustration, PSVT symptoms were ignored by heart specialists in Houston for some two years. After moving to Kansas City, I described the episodes of doubling heart rate when at rest to my general practitioner. He immediately recognized the problem and prescribed 5 mg Bystolic and I've been symptom free now for over four years and have seen no side effects. My question is: Why isn't the generic version Nebivolol available in the U.S? A 90-day supply costs only $50 (USD) when ordered from a Canadian Pharmacy.
- Miscarriage 6 weeks while on sertraline
On sertraline 150 mg a day, alcohol (1+ drink a day) and high caffeine. Sertraline lowered to 100mg when 4.5 weeks pregnant, no alcohol no caffeine. Miscarried at 6 weeks.
- Metoprolol tartate* bad side effects
This drug caused me to gain 25 pounds, it caused depression, exhaustion, vivid dreams, joint pain, personality changes, I walk/jog frequently and could no longer jog at all. At one point I had vision problems, things would "jump" so badly that I couldn't drive (I am not sure what that was, they said whatever it was it was not my eyes. Confusion, memory problems. I think my infrequent SVTs were made worse. It made my life a living hell. My children finally said that if I didn't do something they would! I found a new Dr. and I was taken off of it and a review of all my original cardiac tests came back totally normal and I didn't need it anyway. And the only way I would ever take this medicine is if it were a last resort. There are other drugs that would have worked that have a lot less side effects. A cardiac nurse told me that Metoprolol is one of the worst for side effects. My husband has serious heart issues and was put on this med..I have noticed a lot of the same changes in him and I will work to have them change his medication also.
- Ventricular tachycardia due to trazodone.
I took trazodone for several years in my 40s for insomnia and depression. I began having symptoms similar to POTS (postural orthostatic tachycardia syndrome): that is, if i bent over to check an auto's tire pressure and stood up again, my heart would go into overdrive...rates of 180bpm or higher. This heart rate leads to sweating, nausea, weakness and malaise.
The episodes needed to be stopped in the Emergency Department if my maneuvers didn't work (valsalva, for instance). The ED docs used meds including nitroglycerin and amiodarone and one of them threatened electrical cardioversion.
After many episodes over a 2-3 year period, I figured out that the episodes were due to trazodone; when I weaned off trazodone, I had no more episodes. Research in the literature confirmed my opinion that trazodone was the likely culprit.
More reviews for: Caffeine, Supraventricular tachycardia
Comments from related studies:
From this study (2 months ago):
Haven't urined for two whole days while being on Adderall and Morphine ER 100mg
From this study (2 months ago):
mg on Dec, 15, 2014:
I have SVT but have controlled it successfully for a long time by avoiding stimulants.
Recently i added half a teaspoon of cinnamon to my morning protein drink and within less than an hour each i have had quite bad SVT, had to take a full atenolol to get my heart rate down.
I am eating nothing else that is different, and after this happening 3 days in a row i am going to stop using it, and will report back if the SVT stops.
Post a new comment OR Read more comments
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.